My name is David.
In the last month I experimented curious symptoms. Six months ago I had sleep problems (I sleep but wake up tired) after this six months I have Insomnioa (I don't have problems to go to de bed but I wake after sleep 3, 4 or 5 hours and very tired and wake with tachycardia.)
My hands have a little tremble.
I am losing weight without dieting.
My level of tsh:
29/07/2008: 1,3035 mU/L (0,4 - 4,00)
08/06/2012: 0,7137 mU/L (0,4 - 4,00)
22/04/2013: 0,4074 mU/L (0,4 - 4,00) (the insomnia appears)
02/07/2013: 0,4192 mU/L (0,4 - 4,00)
I think I don't have a problem or stress to provocate insomnia.
I go to doctor and he tell me: You don't have subclinical hyperthyroidism, the subclinical hyperthyroidism when tsh < 0,001
Sorry but I need help. The insomnia is finishing with me.
I will go this week to another doctor.
What do you think about??
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.